# SDR DALA2016080205717

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STA 1212.225 L30 FOUND TO BE OUT OF LIMITS, REF ORNRC 7046-0100-0041.  INSTALLED REPAIR DOUBLER IAW SRM 53-02-01, REPAIR 1, FIGURE 202 AT STA 1212.225 L30.
